I have been feeling this fluttery sensation on the right (your left) side of my stomach periodically over the last few months. My last menstrual was a little dark but the one prior to that was fine. I am currently on the Nuvaring but had an incident in Septemeber that led me to take the morning after pill. It is not painful but it resembles fetal movement. I don't think I am pregnant (unless the morning after pill failed 3 months ago) and have had periods since then. What could this be?
If you had your periods after the unprotected intercourse followed by the morning after pills, then chances of pregnancy are less. These fluttering movements may be due to peristaltic movements of the food in the intestines or due to muscle cramps of abdomen.
Frequent abdominal muscle cramps are seen in prolonged exercise, stress and anxiety, anemia, dehydration and deficiency of sodium, potassium, magnesium, and calcium and in serious disorders like myotonia, vascular disorders and neurodegenerative diseases.
Eat healthy nutritious food and keep yourself well hydrated. Also get your Hb levels evaluated for anemia. Usually, these symptoms go away on their own after a balanced diet, but if the symptoms persist then a clinical evaluation by a physician is desirable.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.